# SDR FDEA201007292723

- Difficulty date: July 29, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310-222
- Aircraft serial: 333
- Aircraft time: 45,038 hours, 22,746 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: A5461128820100
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON OTBD RIB 8 BRACKET IS CRACKED AND FASTENER ATTACH HOLES ARE   OVERSIZED RIB 8 - RIB 8 R & R BRACKET IAW SRM 51-40-20, PARA 6 & 7.
